A multiple recurrence theorem for countable directed partial semigroup actions
Bull. Korean Math. Soc. 2019 Vol. 56, No. 6, 1577-1588
https://doi.org/10.4134/BKMS.b190013
Published online August 6, 2019
Printed November 30, 2019
Tiaoying Zeng
Jiaying University
Abstract : We show a multiple recurrence theorem for topological \linebreak dynamical systems with countable directed partial semigroup actions, which generalizes the well-know IP-version of multiple recurrence theorem proved by Furstenberg and Weiss.
Keywords : recurrence, multiple recurrent theorem, directed partial semigroup, coideal basis
MSC numbers : 37B20, 54H20
Supported by : The author was partly supported by NSF of China (grant numbers 11471202 and 11771264)
Downloads: Full-text PDF   Full-text HTML

   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd